# SDR SCNA97190

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 786-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SEAT TRACK AT STATION 786 TO 847, RBL 45 WAS FOUND CORRODED.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-2, 51-10-2, 53-10-5 AND MAINTENANCE MANUAL 51-20-11.
